# SDR 00FDEA00854

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 836  CORROSION (C53-224-01(2)) ON SEVERAL NUTPLATES AND FASTENER HOLES ON LONGITUDINAL BEAM FROM BS 740 TO 850, LBL 45, WL 208.  **  S/D  **  R&R PER DWG 65-16279, FEDEX SRM 51-30-2.
